Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9994
Title: Quadratic cost flow and the conjugate gradient method
Authors: Sun, J
Yang, X 
Chen, X
Keywords: Conjugate gradient methods
Network quadratic programming
Issue Date: 2005
Publisher: Elsevier
Source: European journal of operational research, 2005, v. 164, no. 1, p. 104-114 How to cite?
Journal: European journal of operational research 
Abstract: By introducing quadratic penalty terms, a convex non-separable quadratic network program can be reduced to an unconstrained optimization problem whose objective function is a piecewise quadratic and continuously differentiable function. A conjugate gradient method is applied to the reduced problem and its convergence is proved. The computation exploits the special network data structures originated from the network simplex method. This algorithmic framework allows direct extension to multicommodity cost flows. Some preliminary computational results are presented.
URI: http://hdl.handle.net/10397/9994
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2003.04.003
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Apr 19, 2018

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Apr 14, 2018

Page view(s)

41
Last Week
0
Last month
Citations as of Apr 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.